Academic Journals Database
Disseminating quality controlled scientific knowledge

Solutions in Variably Inclined MHD Flows

ADD TO MY LIST
 
Author(s): C.S. Bagewadi | S. Bhagya

Journal: Journal of Applied Fluid Mechanics
ISSN 1735-3572

Volume: 4;
Issue: 10;
Start page: 77;
Date: 2011;
Original page

Keywords: Streamlines | Magnetic fields | Incompressible

ABSTRACT
We study the plane MHD flows when the velocity and magnetic fields are variably inclined and investigate the steady viscous incompressible flow problems of a fluid having infinite electrical conductivity in the presence of a magnetic field. Accounting for infinite electrical conductivity makes the flow problem realistic and attractive because the magnetic Reynolds number is very small for most liquid metals. Particular problems are discussed when magnetic lines are variably inclined but nowhere aligned with streamlines, when the fluid is viscous and non-viscous. Streamlines are parabolic as shown in the graphs.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?